MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CALCAR MILL HANDLE; HIP INSTRUMENTS : HANDLES

DEPUY ORTHOPAEDICS INC US CALCAR MILL HANDLE; HIP INSTRUMENTS : HANDLES
Model Number 2001-46-000
Medical Device Problem Codes Break (1069); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the calcar reamer shaft is missing a washer where it connects to the disc.As a result, the reamer wobbles on the calcar.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : examination of the returned instrument confirmed the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
The device malfunction, functional : loose, will no longer be reported as there has not been a serious injury associated with this failure within the past 2 years.Please consider this the last manufacturer report number submitted against this malfunction.

Brand Name
CALCAR MILL HANDLE
Common Device Name
HIP INSTRUMENTS : HANDLES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12252218
Report Number1818910-2021-16570
Device Sequence Number3901329
Product Code HTO
UDI-Device Identifier10603295079996
UDI-Public10603295079996
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2001-46-000
Device Catalogue Number200146000
Device Lot NumberAG2077611
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/19/2021
Supplement Date Received by Manufacturer08/03/2021
08/15/2025
Initial Report FDA Received Date07/30/2021
Supplement Report FDA Received Date08/03/2021
08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown